| Catalog Number |
5C4469C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was leak between the tubing and cassette of a homechoice cassette.The tube fell off from the homechoice cassette.This occurred during prime of peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h3, h6 and h11.H11: the device was received for evaluation.Visual inspection was performed and the drain line tubing was observed separated from cassette port.Leak, clear passage, and clamp function testing were performed and a leak was observed.The reported condition was verified.The cause of the condition was determined to be an assembly issue during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.